# SDR CALA2014010990118

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 71,457 hours, 10,092 cycles
- Engine: Pwa PW4090
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN ELT FAILED BITE CHECK.  REPLACED AFT CABIN ELT IAW AMM 25-63-01, OPERATIONS CHECKED GOOD.
